×

zbMATH — the first resource for mathematics

The functional-differential equation \(y'(x)=ay(\lambda x)+by(x)\). (English) Zbl 0236.34064

MSC:
34K10 Boundary value problems for functional-differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Fox, D. F. Mayers, J. R. Ockendon and A. B. Tayler, On a functional differential equation, J. Inst. Math. Appl. (to appear). · Zbl 0251.34045
[2] Kurt Mahler, On a special functional equation, J. London Math. Soc. 15 (1940), 115 – 123. · Zbl 0027.15704
[3] Proceedings United States-Japan Seminar on Differential and Functional Equations, Held at the University of Minnesota, Minneapolis, Minn., June 26-30, 1967. Edited by William A. Harris, Jr. and Yasutaka Sibuya, W. A. Benjamin, Inc., New York-Amsterdam, 1967.
[4] N. G. de Bruijn, The asymptotically periodic behavior of the solutions of some linear functional equations, Amer. J. Math. 71 (1949), 313 – 330. · Zbl 0033.27002
[5] N. G. de Bruijn, On some linear functional equations, Publ. Math. Debrecen 1 (1950), 129 – 134. · Zbl 0036.19501
[6] N. G. de Bruijn, The difference-differential equation F’(x) = e. I, II, Nederl. Akad. Wetensch. Proc. Ser. A 56 = Indag. Math. I5 (1953), 449-464. MR 15, 629. · Zbl 0053.38703
[7] E. W. Bowen and G. R. Morris, private communication.
[8] Paul O. Frederickson, Global solutions to certain nonlinear functional differential equations, J. Math. Anal. Appl. 33 (1971), 355 – 358. · Zbl 0191.15302
[9] P. O. Frederickson, Analytic solutions for certain functional-differential equations of advanced type (to appear). · Zbl 0191.15302
[10] Richard Bellman and Kenneth L. Cooke, Differential-difference equations, Academic Press, New York-London, 1963. · Zbl 0105.06402
[11] Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). · Zbl 0962.46025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.